# SDR YENA2025063000666

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N991JT
- Make and model: Airbus A321-231
- Aircraft serial: 07994
- Aircraft time: 30,056 hours, 5,938 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Servo Control
- Part number: 31077211
- Part serial: JB6595
- Condition: Failed
- Location: Spoiler Sys
- Part time: 36,065 hours, 9,318 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1177, BOS-LAS. (DIVERSON TO DEN) "HYD Y REVR LO LEVEL; REMOVED AND REPLACED SERVO CONTROL SPOLIER ACTUATOR (31CE3) IAW AMM 27-64-12. LEAKS AND OPS CHECK OK. A/C OK FOR SVC"
